MathSciNet Relay Station
MathSciNet bibliographic data
MR867930 11R04
Langevin, Michel Minorations de la maison et de la mesure de Mahler de certains entiers algébriques. (French) [Lower bounds for the greatest absolute value of conjugates and for the Mahler measure of some algebraic integers] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 12, 523–526.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement